Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567391
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Bernard Aupetit
Title: Propriétés spectrales des algèbres de Banach
Additional book information: Lecture Notes in Math., vol. 735, Springer-Verlag, Berlin and New York, 1979, xii + 192 pp., $13.80.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Sandy Grabiner
Journal: Bull. Amer. Math. Soc. 7 (1982), 628-633